# SDR REXA2022050300758

- Difficulty date: April 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 26,719 hours, 27,244 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pump
- Part number: 6078T39P04
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF WE WENT TO SET TAKE OFF THRUST TO 85.2% N1 THE FO SET IT TO 85.2% N1 THEN IT DROPPED APPROX 10% N1 ON RT ENG THEN HE PUSHED THE THRUST BACK UP TO 85% THEN IT DROPPED BACK DOWN AGAIN APPROX 10% WE BOTH CALLED ABORT @ ABOUT 70-75 KTS ON TAXI BACK TO THE GATE THE ITT ON THE RT ENG WOULD FLUCTUATE MORE THAN NORMAL ON THRUST REDUCTION FOR TAXI THRUST	REPLACED RH FUEL PUMP IAW AMM 73-11-00 PN OFF/ON 6078T39P04 SN OFF CGW T1764 SN ON CGWT2952 ALL OP AND LEAK CHECKS GOOD. REF NRWC 750938 FOR DETAILS. ALSO REPLACED RH FUEL CONTROL UNIT IAW AMM 73-21-01 ALL OP AND LEAK CHECKS WERE GOOD REF NRWC 689348 FOR DETAILS PN OFF/ON 4147T70P02 SN OFF WYGA2686 SN ON WYGA6051 RT T2 SENSOR CLEANED AND ELECTRICAL CHECKED GOOD REF NRWC 752831
